# SDR SCNA20201117296

- Difficulty date: October 29, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERMANENT REPAIR OF LT INBOARD FLAP OUTBOARD FAIRING CENTER SEAL FASTENER HOLES.  ACCOMPLISHED PERMANENT REPAIR OF LT INBOARD FLAP TRACK FAIRING OUTBOARD CENTER BULB SEAL FASTENER HOLES, PER SRM 57-53-70-2R-2 PARA 5.
